Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Upper and lower Fredholm spectra. I
HTML articles powered by AMS MathViewer

by John J. Buoni, Robin Harte and Tony Wickstead PDF
Proc. Amer. Math. Soc. 66 (1977), 309-314 Request permission

Abstract:

Joint upper and lower Fredholm spectra are defined for n-tuples of bounded linear operators, and the upper Fredholm spectrum is represented both as the simultaneous eigenvalues and as the simultaneous approximate eigenvalues of an n-tuple of operators obtained by a Berberian-Quigley construction.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10
  • Retrieve articles in all journals with MSC: 47A10
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 309-314
  • MSC: Primary 47A10
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0454676-0
  • MathSciNet review: 0454676